Structure of Quasivariety Lattices. I. Independent Axiomatizability

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

We find a sufficient condition for a quasivariety K to have continuum many subquasivarieties that have no independent quasi-equational bases relative to K but have ω-independent quasi-equational bases relative to K. This condition also implies that K is Q-universal.

Original languageEnglish
Pages (from-to)445-462
Number of pages18
JournalAlgebra and Logic
Volume57
Issue number6
DOIs
Publication statusPublished - 15 Jan 2019

Keywords

  • independent basis
  • Q-universality
  • quasi-identity
  • quasivariety
  • quasivariety lattice
  • UNIVERSAL QUASIVARIETIES

Fingerprint

Dive into the research topics of 'Structure of Quasivariety Lattices. I. Independent Axiomatizability'. Together they form a unique fingerprint.

Cite this